류마티스 관절염으로 장기간 Tacrolimus 복용중인 환자에서 발생한 전신성 효모균증

Other Titles
A Case of Disseminated Cryptococcosis with Skin Involvement in a Rheumatic Arthritis Patient During Long-term Tacrolimus Therapy
Authors
한 길이규석조재위
Department
Dept. of Dermatology (피부과학)
Issue Date
2013
Citation
대한의진균학회지, Vol.18(3) : 76-81, 2013
ISSN
1226-4709
Abstract
Cryptococcosis is the infection caused by the encapsulated yeast Cryptococcus species, occuring most frequently in immunocompromised hosts. Cutaneous cryptococcosis occurs in 10~15% of disseminated cases and its clinical manifestation is variable. The patient was a 73-year-old female, who had been taking a tacrolimus 3 mg/day for 2 years due to rheumatic arthritis. She had an erythematous ulcerated lesion with elevated border on right shoulder and left back, and painful subcutaneous nodules on left chest. Histopathologic examination of skin showed typical spores with capsules in dermis and chest X-ray showed fungal ball in lung. She was successfully treated by systemic amphotericin B and fluconazole. Herein, we report a case of disseminated cryptococcosis with skin involvement during long-term tacrolimus therapy.
URI
http://kumel.medlib.dsmc.or.kr/handle/2015.oak/38323
Appears in Collections:
1. Journal Papers (연구논문) > 1. School of Medicine (의과대학) > Dept. of Dermatology (피부과학)
Keimyung Author(s)
이규석; 조재위
File in this Item
oak-bbb-03121.pdf(1.38 MB)Download
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE